# SDR DALA2022112807555

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 71,236 hours, 29,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9407543) DURING INSPECTION FOUND ON SVC CK FOUND F/C GALLEY AISLE EEPLS LIGHT INOP. REPLACED BATTERY PACK ON M1674 CHARGER PER B737 AMM 33-51. OPERATION NOW NORMAL.
